# SDR AU010338

- Difficulty date: January 8, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: H347377
- Condition: Cracked
- Location: Wing
- Part time: 3,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT UPPER WING MAIN SPAR CRACKED IN SEVERAL PLACES. FURTHER INSPECTION FOLLOWING FABRIC REMOVAL FOUND THAT THE SPAR HAD BEEN DRESSED WITH FILLER AND PAINT UNDER WHICH MORE CRACKS WERE FOUND.
